Sunday, December 7, 2014
SAY HELLO TO MY little FRIEND?
Captain's Log 1
Well, today is the day I begin my "small dose" of a stimulant. Friend or Foe, we shall see!
As requested, and something I do mostly to amuse myself, I read the side effects. Ahhhh, they didn't disappoint.
A few stand outs:
"An empty tablet shell may appear in your stool. This effect is harmless"
Well, since the pill is smaller than a tic tac I assume I should feel no pain; I have birthed two children. So far, just skeeved by the wording "tablet shell in stool."
Mild Side effect:
"Sudden outbursts of words/sounds that are hard to control"
Okay, so I may be able to focus and get my laundry done, but I will now have Tourette's Syndrome...might be a fair trade. Ask my family, I already have sudden outbursts. Getting the laundry done whilst outbursting is a win in my book!
VERY SERIOUS SIDE EFFECTS
"Fainting, seizures, symptoms of heart attack or stroke, rash, itching/swelling, severe dizziness, trouble breathing"
Hmmmm. Well, if it helps with my executive functioning skills what's a little partial paralysis, weeping eczema, and inability to breathe?!
AND MY PERSONAL FAVORITE (which seems to be more common in most medications these days)
"An erection lasting four or more hours"
If I get an erection that last that long I'm not leaving the house, nor am I calling anyone, especially the doctor!
And this is "NOT A COMPLETE LIST OF POSSIBLE SIDE EFFECTS"
For that you have to call the FDA 1-800 number where they make you listen to the rest which is read by that same annoying person in the commercials that speaks at the speed of light to fit in as much of the warnings as possible without anyone actually being able to understand a word of what they are saying.
Ahhhhhh, "Better living through chemistry." Let the games begin.
First stop, nephew's second birthday party. If I try to pop out of his Toy Story cake as Jessie I think I may have to call my doctor.
...to be continued.
Thanks for coming along for the ride!
LET'S DO THIS!